# SDR SWIA20240522427

- Difficulty date: April 27, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 36,478 hours, 25,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT WING LOWER SURFACE DURING CROSSWIND LANDING. (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28155864 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED DAMAGED PANELS 672AB AND 672BB. SEE CP 2816+3762 FOR REPLACEMENT OF DAMAGED RIB. SEE ML 28155865 FOR REPLACEMENT OF THE SLAT. INSTALLED NEW PANELS 672AB AND 672BB REF CRJ 900 SRM 51-42-15 AND CRJ 900 AMM 57-30-84. NO FURTHER DEFECTS NOTED"
